# SDR USAA2011082600005

- Difficulty date: August 18, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 261FF BETWEEN FR66 TO FR68, -Y1500.  REPLACED FLOOR PANEL 261FF IAW JOB CARD 26C26053014.
